# SDR 2015FA0000063

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: General aviation
- Aircraft: N9404Q
- Make and model: Beech 95-B55
- Aircraft serial: TC1352
- Aircraft time: 2,625 hours
- Engine: Cont IO470*
- Propeller: Mcauly 2AF34C55
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: HMX5FG
- Part serial: NSN
- Condition: Failed
- Location: Rod End
- Part time: 2,625 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT HE HAD GREEN GEAR DOWN AND LOCKED LIGHTS PRIOR TO LANDING AND WHEN THE NOSE TOUCHED DOWN IT FOLDED.  FOUND THAT THE AFT RETRACT ROD,ROD-END AT THE EXTENSION IDLER FAILED CAUSING THE COLLAPSE. ONLY MINOR AIRFRAME DAMAGE TO THE NOSE AND NOSE GEAR DOOR AREA. THE PROPELLERS WERE ALSO DAMAGED ALONG WITH THE ENGINE SUDDEN STOPAGE.
